# SDR DALA2022092106233

- Difficulty date: September 19, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N123DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50042
- Aircraft time: 7,335 hours, 3,386 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 602195-14AD ISSUED FOR WASTE BOX CORROSION FOUND DURING ACCOMPLISHMENT OF DAL WC 5327-01014. FOLLOW ON ACTION IS REQUIRED. ACCOMPLISH SECTION II EVERY 850 FH AFTER SECTION I ACCOMPLISHMENT UNTIL SECTION III ACCOMPLISHMENT. ACCOMPLISH SECTION III PERMANENT REPAIR WITHIN 8500 FH FOLLOWING SECTION I ACCOMPLISHMENT. ASSOCIATED AA 5327-01014 ADDED FOR AC 8123 ASSOCIATED ER/A 00-602195 ADDED FOR AC 8123. (LP# 2416366)
